When stopping the use of natty test boosters....
- 06-13-2009, 02:16 PM
When stopping the use of natty test boosters....
Does anyone else feel like shiz? Honestly every time I get off a run of good supplements, latest being DTH amongst others, I feel like CRAP.
No energy, no motivation, just dead. It has me worried about a few things. First time this happened was when I used Anabolic Edge, when I stopped I downright lost all energy and drive compared to the euphoric drive I had while on it. Its almost like if I am not using a good T booster I dont feel as well.
Usually this points to one thing, which I am 22 and dont want to deal with yet. Though if I get my union job, it might not be so bad with full insurance ^.^
Anyone else suffer from this?
- 06-13-2009, 02:24 PM
I felt a bit "washed out" after four weeks of Activate Xtreme (with Lean Xtreme). I was OK after a while though and some Tribulus livened me up a bit. I'm 30 so my 'nads might not be at their former productive best .
I'd like to try eight weeks of IGF2 and bring in the AX and LX in the last four.
06-13-2009, 02:26 PM
06-13-2009, 02:57 PM
I have had the some issues at times. I have found the best way to get through the few few "blah" weeks has been to use stims very sparingly while using the TB and then to reintroduce a stim/no product the day I stop the TB. This has helped a lot with the lethargy and lack of motivation.
06-13-2009, 03:08 PM
You have a PM.
☣☣☣☣Hi-Tech Pharmaceuticals Representative☣☣☣☣
Mesomorph | Hemavo2 | Endurance | 100% Whey Protean | REM 8.0
06-13-2009, 03:21 PM
This feeling has never happened to me before. When I'm using a test booster I do have more energy and aggression, but when I stop taking it, I simply return to the way I was before taking them mentally
Get your FREE RIPPED GUIDE
06-13-2009, 04:15 PM
06-13-2009, 04:18 PM
Yeah I will be using Anabolic Pump, Another product(creatine based), and TD formestane starting this week. I will be taking alot of notes before/during/after to see if I can really notice anything. Then after this log, I will Stop using anything but creatine and vitamins/bcaas for awhile. Could just be fluctuation effects and some of the insane unrelenting stress I have put on myself for the last year or two.
I put on 12 lbs last month though with my log, doesn't seem feasible if I have any underlying issues.
06-13-2009, 04:30 PM
If the products are really working for you, it's definitely plausible they are giving your adrenals some trouble as a result.
06-13-2009, 04:34 PM
06-13-2009, 04:39 PM
06-14-2009, 01:35 AM
Anytime I come off of a heavy run of anything I do feel somewhat beat and down. I think it is more so that my body is just crossing that finish line. I usually do 8 week runs, sometimes 12 so I know I have physiological fatigue as well as mental by the end. Last year, my prime/dth mix had me soaring. I did 2.5 weeks of dth, and 8 total of prime. When I got off, I dipped severely.
This year, my 8 weeks of Activate/MMV2 had me soaring high again, also, when I came off, about a week or so later, I really hit a hole seriously. Mentally I was everywhere and physically I was also, but, I think finding out I had a torn disk kind of destroyed me mentally somewhat.
I'd venture to say though, it is more than just the substance. It is also having to fight off and deal with the outside world of love ones, enemies, and work. This drains you severely on top of being drained from workouts and a dedicated schedule. People do not realize how draining it is to go 12 weeks taking anything. By the 6th week, you are forcing yourself to eat, and take the pills or cream, etc. This lifestyle is not for the weak at heart, that's why there is so few that do it, or many that quit.
---The internet is the father of the electronic lynch-mob---
06-14-2009, 11:01 AM
Sry I was about to get into a rant about people and their need for luxury's ^.^
Maybe its just that its going down to normal, but from having that high it feels crappy in comparison. I am just going to run some Reset AD, maybe see if I can find the other compound mullet recommended for cheap, and after I do the 2nd part of m log do a long clean out period.
06-16-2009, 05:53 AM
06-16-2009, 07:15 AM
I also noticed a little lethargy when coming off test boosters, so I got used to taper the dosage for a few days at the end of the cycle, and that works pretty well.
I took my last cap of ActX. on saturday and my libido is higher than ever (3-4x/day if you know what i mean )
06-16-2009, 08:03 AM
06-16-2009, 08:19 AM
06-16-2009, 08:28 AM
The test product I tried was Activate Xtreme so I think my overall test would have went down if I had more free test circulating. Maybe a few days after finishing levels weren't back to normal?
06-16-2009, 09:51 AM
Yeah, it sucks coming down off, I'll agree. I've done the older Activate Extreme, and the older DTH, both left me feeling blah a few days after. I think some of it's mental, and of course some physical, but I just pushed through it. I lost a tad on some of my lifts, and of course, recovery times, but the good far outweighed the bad. Lots of good advice here though.
06-16-2009, 12:39 PM
06-16-2009, 02:02 PM
I hate it when I let people try stuff and they waste it. I notice this especially while I'm mixing up a protein shake. They take one taste and have a freakin seizure b**ching about the taste. I think it tastes delicious but they must expect it to taste like a milkshake.
Similar Forum Threads
- By STUD1982 in forum SupplementsReplies: 30Last Post: 09-29-2015, 10:04 PM
- By jsp0785 in forum SupplementsReplies: 10Last Post: 06-06-2009, 05:09 PM
- By Dyou in forum AnabolicsReplies: 8Last Post: 12-02-2008, 12:27 AM
- By pdigs in forum AnabolicsReplies: 3Last Post: 07-16-2008, 10:12 PM
- By hamper19 in forum AnabolicsReplies: 12Last Post: 12-05-2006, 03:16 PM